Hand-foot skin reaction with primarily dorsal involvement in a patient with metastatic renal cell carcinoma on cabozantinib

Amrita Goyal, Audrey A. Jacobsen, Daniel O'Leary, Allison Watson, Sharon Luikart, Kevin J. Gaddis

Research output: Contribution to journalArticlepeer-review

Abstract

A 61-year-old man with metastatic renal cell carcinoma on cabozantinib developed hand-foot skin reaction with predominantly dorsal involvement including painful violaceous plaques over the joints and keratotic yellow plaques on the palmar fingers. The medication was discontinued with resolution of the plaques and later reinitiated at a lower dose uneventfully.

Original languageEnglish (US)
Article number1v33j40c
JournalDermatology Online Journal
Volume26
Issue number8
StatePublished - Aug 15 2020

Bibliographical note

Publisher Copyright:
© 2020 Dermatology Online Journal. All rights reserved.

Copyright:
Copyright 2021 Elsevier B.V., All rights reserved.

Keywords

  • Cabozantinib
  • Chemotherapy reaction
  • Drug reaction
  • Hand foot skin reaction
  • Renal cell carcinoma

Fingerprint Dive into the research topics of 'Hand-foot skin reaction with primarily dorsal involvement in a patient with metastatic renal cell carcinoma on cabozantinib'. Together they form a unique fingerprint.

Cite this